You are here

Integrable systems in topological field theory

TitleIntegrable systems in topological field theory
Publication TypeJournal Article
Year of Publication1992
AuthorsDubrovin, B
JournalNuclear Physics B. Volume 379, Issue 3, 1992, pages : 627-689

Integrability of the system of PDE for dependence on coupling parameters of the (tree-level) primary partition function in massive topological field theories, being imposed by the associativity of the perturbed primary chiral algebra, is proved. In the conformal case it is shown that all the topological field theories are classified as solutions of a universal high-order Painlevé-type equation. Another integrable hierarchy (of systems of hydrodynamic type) is shown to describe coupling to gravity of the matter sector of any topological field theory. Different multicritical models with the given structure of primary correlators are identified with particular self-similar solutions of the hierarchy. The partition function of any of the models is calculated as the corresponding tau-function of the hierarchy.


Sign in